# SDR CALA2010041400136

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME CRACKED STA 616 RT SIDE JUST ABOVE FUEL TANK.  REPAIRED MAIN FRAME AT STA 616 RT JUST ABOVE FUEL TANK REF ECRA 5311-01487.  HOWEVER, WITHIN 9000 FLIGHT CYCLES AND AT INTERVALS NOT TO EXCEED 9000 FLIGHT CYCLES THEREAFTER, PERFORM AN INSPECTION PER PART 2 OF ECRA 5311-01487.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5311-01487, PART 1.  WITHIN 9000 FLIGHT CYCLES AND AT INTERVALS NOT TO EXCEED 9000 FLIGHT CYCLES THEREAFTER, PERFORM AN INSPECTION PER PART 2 OF ECRA 5311-01487.
